# SDR XNOA1189

- Difficulty date: June 11, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Boeing 727227
- Aircraft serial: 157
- Aircraft time: 42,025 hours, 32,897 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Damaged
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEFT PACK PRODUCES TOXIC FUMES WHEN USED.  PERFORMED ADJUSTMENT/TEST OF THE NR 1 PACK SYSTEM IAW A300 AMM 21-51-00.  NO DEFECTS NOTED.
